# SDR HALA9900041

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 388 - (LOG PAGE NR A151708).  ON PRE-FLIGHT, OBSERVED EVIDENCE OF BIRD STRIKE ON RIGHT LEADING EDGE.  DID A WALK-AROUND INSPECTION.  CHECKED ENGINE INLETS AROUND FUSELAGE AND WING.  OSP CHECK OK.  (X)
